Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5295 Publications


1986 | Journal Article | IST-REx-ID: 4106
H. Edelsbrunner and R. Waupotitsch, “Computing a ham-sandwich cut in two dimensions,” Journal of Symbolic Computation, vol. 2, no. 2, pp. 171–178, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 3464
P. M. Jonas, W. Vogel, E. Arantes, and J. Giglio, “Toxin γ of the scorpion Tityus serrulatus modifies both activation and inactivation of sodium permeability of nerve membrane,” Pflugers Archiv : European Journal of Physiology, vol. 407, no. 1, pp. 92–99, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4099
H. Edelsbrunner and E. Welzl, “Halfplanar range search in linear space and O(n0.695) query time,” Information Processing Letters, vol. 23, no. 5, pp. 289–293, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4107
H. Edelsbrunner and D. Haussler, “The complexity of cells in 3-dimensional arrangements,” Discrete Mathematics, vol. 60, no. C, pp. 139–146, 1986.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4323
N. H. Barton and R. Post, “Sibling competition and the advantage of mixed families,” Journal of Theoretical Biology, vol. 120, no. 4, pp. 381–387, 1986.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4115
H. Edelsbrunner, “Computing the extreme distances between two convex polygons,” Journal of Algorithms, vol. 6, no. 2, pp. 213–224, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4111
H. Edelsbrunner and H. Maurer, “Finding extreme-points in 3-dimensions and solving the post-office problem in the plane,” Information Processing Letters, vol. 21, no. 1, pp. 39–47, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4116
H. Edelsbrunner, “Finding Transversals for Sets of Simple Geometric-Figures,” Theoretical Computer Science, vol. 35, no. 1, pp. 55–69, 1985.
View | DOI
 

1985 | Book Review | IST-REx-ID: 4325
S. Jones and N. H. Barton, “Haldane’s Rule OK,” Nature, vol. 314. Nature Publishing Group, pp. 668–668, 1985.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4112
H. Edelsbrunner and M. Overmars, “Batched dynamic solutions to decomposable searching problems,” Journal of Algorithms, vol. 6, no. 4, pp. 515–542, 1985.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed